MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 3 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 3 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Catalog Number 150640003
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that before the surgery, the products in question ordered for the surgery via tka for the left oa could not be found.The patient was already under general anesthesia, but the surgery was cancelled at the surgeon's discretion.The surgeon commented that he would like a report on the whereabouts of the missing implants and how this happened.It was later discovered that this occurred because the agency had mistakenly returned the products that should not have been returned due to a lack of confirmation by the agency.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: information has been reviewed and determined that there is no allegation of deficiency related to the identity, quality, durability, reliability, safety, effectiveness or performance of the depuy device after it was released for distribution.Therefore, no product analysis would be conducted, and no corrective action is warranted at this time.As a result, we are closing this investigation.Device history review: manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.

Brand Name
ATUNE CRS FB TIB BASE SZ 3 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork IN
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17423733
Report Number1818910-2023-15591
Device Sequence Number5921652
Product Code JWH
UDI-Device Identifier10603295042778
UDI-Public10603295042778
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150640003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer08/19/2023
10/09/2023
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date08/20/2023
10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATUNE CRS FB TIB BASE SZ 4 CEM; ATUNE CRS FB TIB BASE SZ 5 CEM; ATUNE CRS FB TIB BASE SZ 6 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale